# SDR YENA201702030073

- Difficulty date: February 3, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 58,186 hours, 20,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN LT FLOORBEAM Y1292 10" AFT OF FRAME 67. R & R THE FLOORBEAM IAW SRM 51-72-11 AND 51-42-11.
